Exponential stability of solutions to nonlinear time-varying delay systems of neutral type equations with periodic coefficients

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We consider a class of nonlinear time-varying delay systems of neutral type differential equations with periodic coefficients in the linear terms, [formula presented] where A(t), B(t), C(t) are T-periodic matrices, and (formula presented) We obtain conditions for the exponential stability of the zero solution and estimates for the exponential decay of the solutions at infinity.

Original languageEnglish
Article number20
Pages (from-to)1-12
Number of pages12
JournalElectronic Journal of Differential Equations
Volume2020
Issue number20
Publication statusPublished - 1 Jan 2020

Keywords

  • Exponential stability
  • Neutral equation
  • Periodic coefficient
  • Time-varying delay equation
  • periodic coefficient
  • neutral equation
  • DIFFERENTIAL-EQUATIONS
  • exponential stability

Fingerprint

Dive into the research topics of 'Exponential stability of solutions to nonlinear time-varying delay systems of neutral type equations with periodic coefficients'. Together they form a unique fingerprint.

Cite this